SciELO - Scientific Electronic Library Online

 
vol.33 número4Fróchet differentiation between Menger probabilistic normed spacesSubseries convergence in abstract duality pairs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CHANDRA TRIPATHY, Binod; RAM DAS, Nanda  y  DEY, Rinku. Difference sequence spaces in cone metric space. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.4, pp.437-446. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000400006.

In this article we introduce the notion of difference bounded, convergent and null sequences in cone metric space. We investigate their different algebraic and topological properties.

Palabras clave : Cone metric; Complete metric space; Difference sequence; Solid space; Symmetric space.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons